# SDR FDEA2019052431131

- Difficulty date: May 23, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE FORWARD MOUNT OUTBOARD   LUG HOLE SURFACE FOUND CORROSION CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE FORWARD   MOUNT OUTBOARD LUG HOLE SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-09. REPAIR EVALUATED AND FOUND FORWARD MOUNT OUTBOARD LUG SURFACE   REMAINING THICKNESS : 0.376" ACCEPTED AS PER E.A. # : 1-5750-T0347329 P1 STEP 1. TITLE :   WINGS- FLIGHT SURFACES- EO 1-5750- 7- 5002- RH WING- OUTBD FLAP OUTBD HINGE ASSY   (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO   E.A. # : 1-5750-T0347329 P1 AND SNRM NO. N00418 FOR WORK DETAILS.
